# SDR 08FDEA02257

- Difficulty date: June 13, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 86,545 hours, 27,715 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Wedge
- Part number: S391804473
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZER; OUTBD ELEVATOR, INBD SIDE T/E AREA IS DELAMINATED.  REMOVED AND REPLACED WEDGE IAW DC/MD-10 SRM 51-35-01; VOL II.
